# SDR LR7A2016091100935

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 7075T60080
- Condition: Cracked
- Location: Pump Shield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND THE CARGO BAYBS 797E LT PUMP SHIELD (BOX) CRACKED AT LBL 62, WL 146 - 171. REPAIRED IAW SRM FIG. 51-140-12.
